# SDR FDEA201110134464

- Difficulty date: October 13, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397432221290
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBEAM TEE CORRODED UNDERNEATH 1R ROLLER TRACK AT FR 62R.  REPLACED TEE IAW SRM 51-40-24.
